# SDR SWIA202157953

- Difficulty date: March 20, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DENT APPROX 9" AFT OF LEADING EDGE, ON THE OTBD OF PANEL 584AB, LH WING INBD FLAP. MARKED     (C-CHECK RO 5/3/2021)    REPAIRED DENT, PER MHIRJ REO 601R-57-52-2418 REV -- DATED 2021-04-13 AND COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
